# SDR SWAA2023081678840

- Difficulty date: July 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. L/E PANEL # 341B HAS RIB # 23 CRACKED<[01] SUMMARY: REMOVED AT R/H HORIZONTAL STAB L/E PANEL #341B RIB 23 AS PER REF B/737 SRM 51-40-02-0G-0 AND DW 186A1001.INSTALLED NEW RIB AT R/H HORIZONTAL STAB L/E PANEL #341B RIB # 23 AS PER REF B/737 SRM 51-40-02-0G-0 AND DW186A1001.;[02] RII... VERIFIED REMOVE AND REPLACE R/H HORIZONTAL STAB L/E PANEL #341 RIB #23.;[03] ALL STEPS COMPLETED.
